# SDR UIEA2019032903699

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 86,527 hours, 14,919 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RT WING LWR SKIN LWR SURFACE AT WBL 743.828 BETWEEN S-5 AND S-10( 1. REPAIR DAMAGE AREA IAW EI NO. T2019A57M-1310 REV.1  2. JOB COMPLETED AND CONDITION CHECK NORMAL )
